Transient ST elevation after ketamine intoxication: a new cause of acquired brugada ECG pattern

J Cardiovasc Electrophysiol. 2011 Jan;22(1):91-4. doi: 10.1111/j.1540-8167.2010.01766.x.

Abstract

Brugada Syndrome and Ketamine Overdose. A 31-year-old man was referred for ketamine overdose. He presented initially with transient major Brugada ECG pattern. Complete investigation led to the diagnosis of slowly resolvent toxic myocarditis. Brugada-like ECG was suspected to be caused by the ketamine intoxication in this case.

Publication types

  • Case Reports

MeSH terms

  • Adult
  • Anesthetics, Dissociative / administration & dosage
  • Anesthetics, Dissociative / toxicity
  • Brugada Syndrome / chemically induced*
  • Brugada Syndrome / diagnosis*
  • Electrocardiography / drug effects*
  • Humans
  • Insufflation / adverse effects
  • Ketamine / administration & dosage
  • Ketamine / poisoning*
  • Male

Substances

  • Anesthetics, Dissociative
  • Ketamine